# SDR 04FDEA00081

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE NR 2, 3, 4 AND 5 T-FITTING (COUNTING FROM INBOARD) FOUND FWD HOLE CORRODED AT BORES. LT OUTBOARD FLAP VANE NR 2 TEE FITTING REPAIRED AS PER EA  1-5750-74288,  LT & RT OUTBD FLAP - NR 2 FITTING SUPPORT VANE TO TRACK CORROSION.
